# SDR HEEA083066

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 9,896 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 12843
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER IS INOPERATIVE. POWER OUT WAS ABOUT 2 WATTS LOW.  REPLACED C623 AND C624 ON TRANSMIT BOARD.  BENCH CHECK GOOD.
